# SDR 05FDEA00456

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Part number: A5724279520000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER AILERON ACCESS DOOR LANDING PLATE HAS CRACK IN IT.  REMOVED CRACKED LANDING AND INSTALLED A NEW LANDING IAW A310-200 SRM 51-72-10.
